# SDR 04FDEA00179

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RT STA 1912 FLOORBEAM CORRODED BETWEEN FLOOR SUPPORT AT 53.5 FROM CENTER LINE AND SEAT TRACK 89.5.  CORRODED FLOORBEAM SUPPORT BETWEEN FLOOR SUPPORT AT 53.5 FROM CENTER LINE AND SEAT TRACK 89.5 AT MAIN CARGO DECK RT STA 1912 REMOVED AND REPLACED WITH   NEW SUPPORT AND INSTALLED AS PER SRM 51-31-01, VOL.II.
